# SDR FDEA201409182656

- Difficulty date: September 18, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 72,031 hours, 26,601 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51114
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1681 FLOORBEAM UPPER FLANGE FOUND CORRODED AT RBL 20 - 24.   CORROSION REMOVED IAW SNRM N02361.  REPAIRED IAW  EA F-5310-T0311890 A PART 1.  REPAIR CLASSIFIED AS MAJOR.
